# SDR CALA9601204

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Loose Screws
- Location: Lt  Wing
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS RETURNED TO TPA AFTER FUEL WAS REPORTED LEAKING FROM TOP OF LEFT WING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND EVIDENCE OF FUEL LEAKAGE FROM LT WING PANEL 1303C AND THERE WERE SEVERAL LOOSE SCREWS.  THE PANEL SCREWS WERE RETORQUED IAW MM 28-00-00, PAGE 216.  THE TANK WAS FUELED TO FULL.  PRESSURE AND LEAK CHECKS WERE GOOD.
